MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-4013
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, it was reported that the patient experienced osteolysis.As a result, the patient underwent a left knee revision an unknown amount of time after initial implantation.No further information available.No further patient impact reported.
 
Additional Manufacturer Narrative
D10: 02-012-41-4040 - logic tibia traptray cem sz 4f/4t: (b)(6), 02-012-44-4013 - logic tibia implant psc insert, sz 4, 13mm: (b)(6), 02-020-11-0240 - truliant ps cem fem ps cem left sz 4: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b3, b5, d1, d4, d6b, e1, g2, g4, h4, h6 - medical device problem code, component code, type of investigation, investigation findings, investigation conclusions and h11.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient experienced osteolysis, polyethylene liner wear and loosening of the femoral component.As a result, the patient underwent a left knee revision approximately 4 years and 8 months after initial implantation.No further patient impact reported.No further information available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key25112402
Report Number1038671-2026-00557
Device Sequence Number16037026
Product Code JWH
UDI-Device Identifier10885862173652
UDI-Public10885862173652
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Catalogue Number02-012-44-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale